# SDR MALA070060

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 21,646 hours, 23,831 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

YAW TRIM DEFLECTED FULL RIGHT ON TAKEOFF.  CREW INITIATED A LOW ENERGY ABORT.  VERIFIED STICKING TRIM SWITCH.  REPLACED SWITCH IAW SAAB AMM CH 27-22-05, REF 409 CARD NR 301910 FOR DETAILS.  OPS CHECK GOOD.
